Applied Mathematics

Vol.3 No.11(2012), Paper ID 24543, 11 pages

DOI:10.4236/am.2012.311239

 

Trajectory Controllability of Nonlinear Integro-Differential System—An Analytical and a Numerical Estimations

 

Dimplekumar Chalishajar, Heena Chalishajar, John David

 

Mallory Hall, Virginia Military Institute, Lexington, USA
Roop Hall, James Madison University, Harrisonburg, USA
Mallory Hall, Virginia Military Institute, Lexington, USA

 

Copyright © 2012 Dimplekumar Chalishajar, Heena Chalishajar, John David et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


D. Chalishajar, H. Chalishajar and J. David, "Trajectory Controllability of Nonlinear Integro-Differential System—An Analytical and a Numerical Estimations," Applied Mathematics, Vol. 3 No. 11, 2012, pp. 1729-1738. doi: 10.4236/am.2012.311239.

Copyright © 2024 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.